MAUDE Adverse Event Report: 10007LP MITYVAC M-STYLE CUP

10007LP MITYVAC M-STYLE CUP
Model Number 10007LP
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.Once the investigation is complete, a follow up report will be filed.(b)(4).
 
Event or Problem Description
I would like to report that the cup was ruptured during vacuum delivery operation.The device was changed to the new one, then procedure was completed.Baby had a abrasion on head.
 
Additional Manufacturer Narrative
Distribution history: the 53348 mityvac m-style cup assembly was purchased from carclo technical plastics, received at csi 7/25/2017, issued to work order.236058 as csi part number 10007lp and completed 11/30/2017.Manufacturing record review: the dhr for this unit was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: a review of the incoming inspection record was performed and not that the receipt was acceptable.Service history record : service history record not applicable to this product.Historical complaint review: a review of the product two-year history indicated did not reveal any trends related to the description of the reported event.The reported event will be monitored for possible future reported event trending.Product receipt: the sample was not returned at the time of this investigation.Visual evaluation: the sample was not returned at the time of this investigation.Functional evaluation: functional evaluation is not applicable to this complaint.Root cause: the root cause of the reported event is definitively indeterminable.A review of the photos provided with the complaint indicate a typical tearing of the over-molded rubber compound, this is in-line with a potential overstressed material during use, or the material being compromised or punctured.This reported event would indicate a result attributed to an action or event after the device had been shipped from the csi fg warehouse as each device is visually verified and functionally tested before packaging.A review of the lot dhr did not reveal any abnormality, see attached.A review of the manufacturing process was noted to be in-control, and unaltered.Inventories of the affected lot 236058 as reported were depleted and not available for further verification at csi trumbull fg warehouse.Further evaluation for continuous improvements will be performed, and any feasible or required assembly process improvement.
 
Event or Problem Description
It was reported that the cup was ruptured during the vacuum delivery operation, the device was replaced, then the procedure was completed.Baby had abrasion on the head.Mityvac m-style cup 10007lp (b)(4).

Brand Name
MITYVAC M-STYLE CUP
Common Device Name
MITYVAC M-STYLE CUP
Manufacturer (Section D)
10007LP
endeavour medical
unit 2
9 kellaway place, wetherill park CT NSW 2 164
AS  NSW 2164
Manufacturer (Section G)
COOPER SURGICAL, INC
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key8424990
Report Number1216677-2019-00130
Device Sequence Number198486
Product Code HDB
UDI-Device Identifier00888937003048
UDI-Public888937003048
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2020
Device Model Number10007LP
Device Catalogue Number10007LP
Device Lot Number236058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown